# SDR F3LA200300144

- Difficulty date: September 23, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CAP STRIP BETWEEN STA. 344 AND 360, RBL 12 TO 24, CRACKED.  FABRICATED AND INSTALLED REPLACEMENT CAP STRIP IAW SOPM 51-40-02 AND DRAWING 65C33971.
